# SDR ASAA2018051524650

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 3,444 hours, 828 cycles
- Engine: Cfmint LEAP1A33
- Engine time: 1,705 hours, 455 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil System
- Condition: Overtemp
- Location: Nr 2 Engine
- Part time: 1,705 hours, 455 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE SHUTDOWN DUE TO A HIGH OIL TEMP.  DIVERTED.  THE NR 2 ENGINE OIL TEMPERATURE LIMIT EXCEEDED.  ACFT GROUNDED.  TROUBLESHOT IAW TSM 79-32-00-810-853-A. NO FINDINGS NOTED. IAW ENGINEERING REQUEST, R & R THE OIL PRESSURE TEMP SENSOR IAW AMM 79-32-05 PB 401.  ACCOMPLISHED ENGINE HIGH POWER RUN ALL PARAMETERS NORMAL. A/C OK TO PROCEED.  AT THE END OF A FLIGHT,  ON REACHING BINGO FUEL,  PROCEEDED TO THE ALTERNATE.  NEARLY AT FINAL APPROACH, AT APPROXIMATELY 4000 FEET, RECEIVED AN ECAM MESSAGE FOR THE NR 2 ENG OIL TEMP EXCEEDING LIMITS.  THE PILOT TROUBLESHOT THE ISSUE,  REDUCED THE ENGINE TO IDLE AND NOTICED THAT THE NR 2 ENG OIL TEMPERATURE HAD RETURNED TO NORMAL. BOTH PILOTS OBSERVED THAT THE NR 2 ENG OIL TEMPERATURE WAS FLUCTUATING CONSIDERABLY AND  REACHED APPROXIMATELY 195C.  THE PILOTS AGREED TO CONTINUE FOLLOWING THE ECAM PROCEDURE AND SHUTDOWN THE ENG.   DECLARED AN EMERGENCY.  FIRST OFFICER PROCEEDED TO FINISH THE ECAM AND QRH PROCEDURES. PERFORMED AN UNEVENTFUL SINGLE-ENGINE LANDING.
